# SDR SWAA2023051847587

- Difficulty date: May 11, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 56,458 hours, 33,945 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FWD CORNER SCUFF PLATE IS CRACKED<[01] REMOVED AND REPLACED SCUFF PLATE ON SHELF IAW SRM 51-40-02-0G-0; IPC 53-13-00-08;[02] VERIFIED STEP 1 JOB COMPLETE AUDIT C/W
